# SDR BB05103

- Difficulty date: December 11, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757225
- Aircraft serial: 27199
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG022AC
- Part serial: 2483696
- Condition: Failed
- Location: Zone 400
- Part time: 33,127 hours, 13,201 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 491, PHL-MBJ, RIGHT ENGINE WOULD NOT ACCELERATE.  THRUST DECAY, LOW EPR, AND ENGINE READINGS CONSISTENT WITH EPR.  DIVERTED TO FLL.  MAINTENANCE REPLACED THE RIGHT FUEL FLOW GOVERNOR.
